MAUDE Adverse Event Report: CORDIS CORPORATION RAIN SHEATH TRANSRADIAL; INTRODUCER, CATHETER

CORDIS CORPORATION RAIN SHEATH TRANSRADIAL; INTRODUCER, CATHETER
Catalog Number 506610S
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event date is unknown.As the sterile lot number was not available, device history record review could not be performed.Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
As reported, a 6f 10cm sw rain sheath trans-radial sheath introducer accordioned and got stuck in the patient's arm.There were no reports of patient injury.The device will be returned for evaluation.
 
Additional Manufacturer Narrative
Complaint conclusion: as reported, a 6f 10cm sw rain sheath trans-radial sheath introducer accordioned and got stuck in the patient's arm.There were no reports of patient injury.A product history record (phr) review could not be performed because the lot number for this product is unknown.Without the return of the device or images for analysis, the reported customer event ¿catheter sheath introducer (csi)-accordioned¿ and ¿csi- withdrawal difficulty¿ could not be confirmed.Procedural factors such as continuing to insert the device against resistance may have ultimately led to the subsequent withdrawal difficulty.Users are trained to inspect for signs of damage prior to and during use.Any product with damage is not to be used.Information for safety is provided in the products labeling with the intent to make the user aware of the risks.According to the instructions for use (ifu), although not intended as a mitigation of risk, ¿if resistance is felt upon insertion or withdrawal, investigate the cause before continuing.¿ an investigation to address events of csi-accordioned has already been initiated.No further action will be taken at this time.
 
Event or Problem Description
As reported, a 6f 10cm sw rain sheath trans-radial sheath introducer accordioned and got stuck in the patient's arm.There were no reports of patient injury.The device was not returned for evaluation.

Brand Name
RAIN SHEATH TRANSRADIAL
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
CORDIS CORPORATION
14201 nw 60 avenue
miami lakes, florida 33014
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes, florida 33014
Manufacturer Contact
karla castro
14201 nw 60 avenue
miami lakes, florida 33014
7863138372
MDR Report Key16784913
Report Number9616099-2023-06470
Device Sequence Number5522399
Product Code DYB
UDI-Device Identifier10705032078948
UDI-Public10705032078948
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
UNKNOWN
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number506610S
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2023
Supplement Date Received by Manufacturer05/01/2023
Initial Report FDA Received Date04/21/2023
Supplement Report FDA Received Date05/04/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown